# SDR SWAA2020060380012

- Difficulty date: May 21, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N8632A
- Make and model: Boeing 737-8H4
- Aircraft serial: 60082
- Aircraft time: 21,406 hours, 9,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A7510
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT LT BAFFLE, BS 500F - 500G, LBL 24 AND WL 156 CRACKED ON UPPER FLANGE.  REMOVED CRACKED BAFFLE LT BS 500F TO 500G, LBL 24 AND WL 156 IAW SRM 51-40-02-0G-0.  FABRICATED BAFFLE FROM 7075-T6 0.020 PO 473961/3 IAW SRM 51-30-01-0G-0 AND DWG 143A7510.  FABRICATED DOUBLER SPLICE FROM 7075-T6 .032 PO 763260/1.  INSTALLED BAFFLE AND DOUBLER IAW SRM 51-40-02-0G-0, SRM 53-30-53-2R-1 AND DWG 143A7505 REV.
